Follow
Shagnik Das
Shagnik Das
Assistant Professor, National Taiwan University
Verified email at ntu.edu.tw
Title
Cited by
Cited by
Year
Sperner's theorem and a problem of Erdős, Katona and Kleitman
S Das, W Gan, B Sudakov
Combinatorics, Probability and Computing 24 (4), 585-608, 2015
422015
Intersecting families of discrete structures are typically trivial
J Balogh, S Das, M Delcourt, H Liu, M Sharifzadeh
Journal of Combinatorial Theory, Series A 132, 224-245, 2015
42*2015
Removal and Stability for Erdös--Ko--Rado
S Das, T Tran
SIAM Journal on Discrete Mathematics 30 (2), 1102-1114, 2016
41*2016
Rainbow Turán problem for even cycles
S Das, C Lee, B Sudakov
European Journal of Combinatorics 34 (5), 905-915, 2013
412013
A problem of Erdős on the minimum number of k-cliques
S Das, H Huang, J Ma, H Naves, B Sudakov
Journal of Combinatorial Theory, Series B 103 (3), 344-373, 2013
342013
The minimum number of disjoint pairs in set systems and related problems
S Das, W Gan, B Sudakov
Combinatorica 36, 623-660, 2016
332016
Ramsey properties of randomly perturbed graphs: cliques and cycles
S Das, A Treglown
Combinatorics, Probability and Computing 29 (6), 830-867, 2020
302020
A brief note on estimates of binomial coefficients
S Das
URL: http://page. mi. fu-berlin. de/shagnik/notes/binomials. pdf, 2016
232016
Vertex Ramsey properties of randomly perturbed graphs
S Das, P Morris, A Treglown
Random Structures & Algorithms 57 (4), 983-1006, 2020
172020
Structure and supersaturation for intersecting families
J Balogh, S Das, H Liu, M Sharifzadeh, T Tran
arXiv preprint arXiv:1802.08018, 2018
132018
Colourings without monochromatic disjoint pairs
D Clemens, S Das, T Tran
European journal of combinatorics 70, 99-124, 2018
112018
Strong blocking sets and minimal codes from expander graphs
N Alon, A Bishnoi, S Das, A Neri
Transactions of the American Mathematical Society, 2024
102024
A brief note on estimates of binomial coefficients (2016)
S Das
URL: http://page. mi. fu-berlin. de/shagnik/notes/binomials. pdf, 2020
82020
Small arrays of maximum coverage
S Das, T Mészáros
Journal of Combinatorial Designs 26 (10), 487-504, 2018
8*2018
Comparable pairs in families of sets
N Alon, S Das, R Glebov, B Sudakov
Journal of Combinatorial Theory, Series B 115, 164-185, 2015
72015
Most probably intersecting hypergraphs
S Das, B Sudakov
arXiv preprint arXiv:1312.0840, 2013
72013
Subspace coverings with multiplicities
A Bishnoi, S Boyadzhiyska, S Das, T Mészáros
Combinatorics, Probability and Computing 32 (5), 782-795, 2023
62023
Colouring set families without monochromatic k-chains
S Das, R Glebov, B Sudakov, T Tran
Journal of Combinatorial Theory, Series A 168, 84-119, 2019
52019
Schur properties of randomly perturbed sets
S Das, C Knierim, P Morris
European Journal of Combinatorics, 103843, 2023
42023
Enumerating extensions of mutually orthogonal Latin squares
S Boyadzhiyska, S Das, T Szabó
Designs, Codes and Cryptography 88, 2187-2206, 2020
42020
The system can't perform the operation now. Try again later.
Articles 1–20